Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A new generalization of Boas theorem for some Lorentz spaces lambda(q)(omega)
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science. LN Gumilyov Eurasian Natl Univ, Fac Mech & Math, Astana, Kazakhstan.
RUDN Univ, Moscow, Russia. Lomonosov Moscow State Univ, Kazakhstan Branch, Astana, Kazakhstan.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science. Artic Univ Norway, UiT, Narvik, Norway.
2018 (English)In: Journal of Mathematical Inequalities, ISSN 1846-579X, E-ISSN 1848-9575, Vol. 12, no 3, p. 619-633Article in journal (Refereed) Published
Abstract [en]

Let Lambda(q)(omega), q > 0, denote the Lorentz space equipped with the (quasi) norm parallel to f parallel to(Lambda q(omega)) := (integral(1)(0) (f*(t)omega(t))(q)dt/t)(1/q) for a function integral on [0,1] and with omega positive and equipped with some additional growth properties. A generalization of Boas theorem in the form of a two-sided inequality is obtained in the case of both general regular system Phi = {phi(k)}(k=1)(infinity) and generalized Lorentz Lambda(q) (omega) spaces.

Place, publisher, year, edition, pages
Element , 2018. Vol. 12, no 3, p. 619-633
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-71213DOI: 10.7153/jmi-2018-12-47ISI: 000445366500002Scopus ID: 2-s2.0-85063225498OAI: oai:DiVA.org:ltu-71213DiVA, id: diva2:1255761
Note

Validerad;2018;Nivå 2;2018-10-15 (johcin)

Available from: 2018-10-15 Created: 2018-10-15 Last updated: 2019-04-01Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Kopezhanova, AigerimPersson, Lars-Erik

Search in DiVA

By author/editor
Kopezhanova, AigerimPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Journal of Mathematical Inequalities
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 26 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf